# SDR DAT2005F00012

- Difficulty date: July 14, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Engine: Pwa PT6A45R
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 93GA112
- Part serial: 400LF101
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN WHEEL ASSY DEFLATED DURING TAXI AFTER LANDING.  A MECHANIC WAS DISPATCHED AND REMOVED THE DEFLATED LT MAIN WHEEL AND REPLACED WITH A SERVICEABLE MAIN WHEEL ASSY IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
